# SDR NACA20110046

- Difficulty date: November 3, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 67,080 hours, 51,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520723U54
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE PIT DOORWAY AFT FRAME STA 492.4 HAS CRACK IN FRAME RADIUS, UPPER FLANGE FWD (FLANGE TOWER) ABOVE STRINGER 24R.  DISCOVERED WHILE ACCOMPLISING MAIN CARGO DOOR SSID INSPECTION F-10-3 REF: AD 2005-07-19 SB B737-53A1228.  REPLACED FRAME.  REF: B737-200 SRM 51-30-2 AND BOEING DRAWING NUMBER 65-20723.
